# SDR SIMA20130224006

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 23,900 hours, 21,292 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Smoke
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NUMBER 1 MAIN GEAR GREEN INDICATION ON MFD THE BRAKE TEMP.  10 MIN AFTER BLOCK IN NUMBER 1 MAIN GEAR TIRE HAD LIGHT SMOKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION OF NR 1 BRAKE ASSY NO DEFECTS FOUND.  PRESSURIZED HYD SYSTEM, OPS CHECK GOOD.  NO LEAKS FOUND IN REFERENCE AMM 32-41-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
